# SDR DALA2017102407753

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 77,876 hours, 60,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UPPER EMERGENCY EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE BATTERIES IAW AMM 33-53-00. CHECKED GOOD.
